# SDR USAA2014091500015

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 20,034 hours, 6,612 cycles
- Engine: Iae V2533A5
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Condition: Worn
- Location: Throttle Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST CABLE PULLEY BEARINGS WORN IAW IPC REF 54-51-71-02.  VERIFICATION FLIGHT UNSUCCESSFUL LT ENG THROTTLE HAS TOO MUCH SLACK IN IT, ALSO SLOWER TO SPOOL THAN RT ENG.  REPLACED ENG NR 1 WORN CABLE PULLEY & PERFORMED STATIC RIG FROM PYLON IAW AMM 76-11-02-404-010-H00.
